# SDR FDEA201101040010

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031
- Part serial: 0230
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, BELOW INTERNAL HANDLE, SKIN GOUGED.  ACCOMPLISHED EA F-5230-146219, STEPS 1-8, AFT LOWER CARGO DOOR INNER SKIN GOUGED REPAIR, STA 1400, STR 25R.  MAJOR REPAIR.
